# SDR 95ZZZX3435

- Difficulty date: June 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe Assy
- Part number: 7650332511
- Condition: Ruptured
- Location: Nr 3 Hyd Pump
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - AFTER TAKEOFF, THERE WAS A LOSS OF HYDRAULIC FLUID AND HYDRAULIC PRESSURE.  EXECUTED EMERGENCY CHECK LIST.  LANDED MIA WITHOUT INCIDENT.  INSPECTION REVEALED HYDRAULIC PUMP PRESSURE LINE RUPTURED.  REPLACED LINE.  SERVICED SYSTEM.  CHECKED OK ON RUN-UP.  AIRCRAFT RETURNED TO SERVICE.
